# SDR UPS07850574

- Difficulty date: July 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5754671501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON LWR FLANGE OF FRAME AT STA 1240 L35R.  CUT OUT CORRODED AREA OF LWR FLANGE ON FRAME STA 1240 L35R PER SAA EA 008-5330-01-A0995.  REPAIRED LWR FLANGE ON FRAME STA 1240 L35R PER SAA EA 008-5330-01-A0995, UPS RAA DC8-53-20650, AND FAA FORM 8100-9.
